# SDR SWAA2015051839791

- Difficulty date: March 31, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630745
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME WEB CRACKED AT BS 235.8, BETWEEN WL 220 - WL 230.  REPAIRED WEB IAW EA.
